# SDR AALA2019031419012

- Difficulty date: March 8, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD GALLEY FLOOR SUPPORT,  -Y254, FRAMES 12 AND 24.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
